| Model Number |
7252 |
| Medical Device Problem Code |
Missing Test Results (3267)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's weight was not provided.
Event or Problem Description
The customer reported that her blood glucose readings were not being stored in the memory of the contour next ez meter.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.Replacement meter kit and test strips were sent to the customer.
Additional Manufacturer Narrative
A repeat in-house testing was performed due to the error in laboratory testing.The returned contour next ez meter was tested with the returned contour next test strips using blood sample, which gave a satisfactory performance.The blood glucose readings obtained during the in-house testing were properly stored in the meter's memory.The device manufacture date was inadvertently changed in the 2nd supplemental.Section h4 has been updated with the correct device manufacturing date which matches with the initial report.
Additional Manufacturer Narrative
A repeat in-house testing was performed due to the error in laboratory testing.The returned contour next ez meter was tested with the returned contour next test strips using blood sample, which gave a satisfactory performance.The blood glucose readings obtained during the in-house testing were properly stored in the meter's memory.
Additional Manufacturer Narrative
The customer returned the suspected contour next ez meter and contour next test strips for evaluation.An in-house testing was performed with the returned meter and test strips using blood sample, which gave a satisfactory performance.The blood glucose readings obtained during the in-house testing were properly stored in the meter's memory.